Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Little Golden

Accutane & Headaches

Recommended Posts

Hi..I started Accutane two months ago..started out on 20mg every other day and this month was bumped up to 20mg everyday. Problem is...I have been having constant headaches and they haven't been pleasent. I am prone to headaches, but I never get them this often. My DR has stopped the Accutane until I see my ophthalmologist, which I am seeing tomorrow. My dermatologist wants me to be checked, to make sure there is so pressure behind the eyes or fluid, something like that. I was just curious to know if anyone else has been through anything like this or has experianced bad headaches and still continue on Accutane. THANK YOU!!! :roll:

Share this post


Link to post
Share on other sites

its been almost 2 weeks , I get them right after I take it, at first they were bad , its gotten better. I feel it in he back ground, but not a migrane. how long you taken it . any cahnges in your skin?

Share this post


Link to post
Share on other sites

its been almost 2 weeks , I get them right after I take it, at first they were bad , its gotten better. I feel it in he back ground, but not a migrane. how long you taken it . any cahnges in your skin?

Share this post


Link to post
Share on other sites

was on it 20mg every other day first month and beginning of this month 20mg every day for 8 days then stopped...my face def was looking a lot better..ill have to see if im going back on it :roll:

Share this post


Link to post
Share on other sites

Hi guys,

i've been on accutane for only 5 days, and already i'm getting headaches. Same as Merck, I get them right after I take the pills (I have one right now!!!). Not horrible, but definetely there. Hope they get better!Usually i never get headaches (unless i'm hungover, which i guess won't be happening for atleast 6 mo.).

may

Share this post


Link to post
Share on other sites

Hi guys,

i've been on accutane for only 5 days, and already i'm getting headaches. Same as Merck, I get them right after I take the pills (I have one right now!!!). Not horrible, but definetely there. Hope they get better!Usually i never get headaches (unless i'm hungover, which i guess won't be happening for atleast 6 mo.).

may

Share this post


Link to post
Share on other sites

This is week Num' 9 for me :) (seems like forever) I had a realy bad headaches at the begining until they gone away after two or three weeks... now I dont get them any more but I'm realy tierd and week most of the time...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×